# SDR UPS03240104

- Difficulty date: January 7, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 322  Bl 0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI FLOOR BEAM SHEAR TIE CRACKED AT BS 322 APPROX AND BL0     FLOOR BEAM SHEAR TIE AT BS 322 AND BL 0 REPAIRED IAW SRM 53-10-8 FIG  6
